# SDR USAA002215

- Difficulty date: December 28, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Part time: 46,868 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND 178 BULKHEAD INTERCOSTAL CRACKED 3 INCHES, WL 195, INTERCOSTAL JUST AFT STATION 178 BULKHEAD LBL 24.  REPAIRED PER EO 5300V157.  (M)
